Volume 19, Number 6 (2021)
11 articles
-
Stability Result for a Weakly Nonlinearly Damped Porous System with Distributed Delay
-
On New Subclass of Harmonic Univalent Functions Associated with Modified q-Operator
-
K-g-Fusion Frames in Hilbert C∗-Modules
-
Stochastic Chemotaxis Model with Fractional Derivative Driven by Multiplicative Noise
-
Generalized Close-to-Convexity Related with Bounded Boundary Rotation
-
Some Results by Using CLR’s-Property in Probabilistic 2-Metric Space
-
Common Fixed Point of Four Maps in Sm-Metric Space
-
A Computational Strategy of Variable Step, Variable Order for Solving Stiff Systems of Ordinary Differential Equations
-
Topological Sensitivity Analysis for the Anisotropic Laplace Problem
-
On Truly Nonlinear Oscillator Equations of Ermakov-Pinney Type
-
Optimal Control of a Partially Known Coupled System of BOD and DO